# SDR MYWA110060

- Difficulty date: June 21, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 24,181 hours, 9,220 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Warning System
- Condition: Intermittent
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  LEFT CENTER FUEL TANK LOW PRESSURE LIGHT ILLUMINATES INTERMITTENTLY.  PERFORMED OPS TEST OF LEFT CENTER FUEL TANK BOOST PUMP NO PROBLEMS FOUND AT THIS TIME, ALL MX DONE IAW AMM 28-22-41.
